U.S. doctors online nowAsk doctors free
ZA
A 27-year-old female asked:

Qlaira: i changed pillbtime to 2 hours earlier recently. 3 days ago, i forgot my pill in a locked room, so i could only take, 2 pills the day after. i was also an hour late yesterday. effects? i'm on the last riw of current pack now.

1 doctor answer3 doctors weighed in
Dr. John Berryman
Obstetrics and Gynecology 54 years experience
Late taking pill ?'s: The only negative effect in taking the pill late by a day or so is occasionally this will cause breakthrough bleeding from the gap in taking them. This does not affect the contraceptive effectiveness, however. If bleeding starts, just stop the bcp's, wait five days, then start a new pack. Take them as close to the hour in the one taken the previous day.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 11, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.